ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 0.2 MICRON FILTER, PREPIERCED Y-SITE, POLYETHYLENE LINED LIGHT; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
142560488 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
An event involved a primary plum set, 0.2 micron filter, prepierced y-site, polyethylene lined light resistant tubing, distal microbore tubing, secure lock, 104 inch reported that a leakage at filter vent during infusion.Mannitol was involved in the event.There was patient involvement and no reported patient harm.
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.Without the return of the device, a probable cause is unable to be determined.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.